# SDR ASOA04913

- Difficulty date: November 19, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3501153
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CARGO DOOR FLOOR LANDING PLATE AT FS 589.00 AND FS 605.00 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CARGO DOOR FLOOR LANDING PLATE AT FS 589.00 AND FS 605.00 IAW EO 600-53-0117.
